# SDR 2025FA0000521

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: General aviation
- Aircraft: N899V
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5303
- Aircraft time: 3,477 hours, 1,152 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: GAC1159SCL5045
- Part serial: 5034JT
- Condition: Out Of Limits
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W.O. 9267, JULY 22, 2025. DURING THE INBOUND INSPECTION THE BRAKE ASSEMBLY LEFT OUTBOARD PN: GAC1159SCL5045 SN:5034JT AND BRAKE ASSEMBLY LEFT INBOARD PN: GAC1159SCL504-5  SN: 5033JT WERE FOUND WITH THE END OF BRAKE WEAR INDICATOR IS BELOW BRAKE HOUSING. I.A.W. AMM 32-43-01  BRAKE ASSEMBLY – INSPECTION /CHECK 1. BRAKE WEAR INDICATORS – DETAIL INSPECTION REVISION 40, DATED JANUARY 31/25.
